Journal article icon

Journal article

Attainability by simply connected domains of optimal bounds for the polarization tensor

Abstract:

The notion of polarization tensor is employed for the derivation of the leading-order boundary perturbations in the steady-state voltage potentials that are due to the presence of conductivity inclusions of small diameter. Recently, Capdeboscq and Vogelius obtained optimal bounds of Hashin-Shtrikman type for the trace of the polarization tensor, showing that every pair satisfying these optimal bounds arises as the eigenvalues of a polarization tensor associated with a coated ellipse. In this ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1017/S0956792506006541

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
Role:
Author
More by this author
Institution:
Seoul National University
Department:
Department of Mathematical Sciences and RIM
Role:
Author
Expand authors...
Korea Science and Engineering Foundation More from this funder
Publisher:
Cambridge University Press Publisher's website
Journal:
EUROPEAN JOURNAL OF APPLIED MATHEMATICS Journal website
Volume:
17
Issue:
2
Pages:
201-219
Publication date:
2006-01-01
DOI:
EISSN:
1469-4425
ISSN:
0956-7925
URN:
uuid:dd260ad7-df6d-4e02-b689-bb8f94178dbf
Source identifiers:
18559
Local pid:
pubs:18559

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP